# SDR DXTA2023083193280

- Difficulty date: August 16, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N220QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6082
- Aircraft time: 6,877 hours, 3,741 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Detector
- Part number: 20222808
- Part serial: 2364A1326A
- Condition: Defective
- Location: Overspeed
- Stage of operation: LD
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS: UPON SELECTING FLAPS 20° TO COMMENCE APPROACH, THE AMBER COLORED FLAPS FAIL CAS MESSAGE ILLUMINATED .  FLAPS DID NOT MOVE FROM THE FULLY RETRACTED POSITION.  QRH PROCEDURES FOR FLAPS FAIL AMBER CAS MESAAGE WERE COMPLETED.   NO CHANGE IN FLAP POSITION ONSERVED.  FLAPS FAIL APPROACH QRC AND FLAPS FAIL LANDING QRC WERE COMPLETED.  SUCCESSFUL ZERO FLAP LANDED CONDUCTED AT LOS ANGELES INTERNATIONAL AIRPORT // SIGNOFF //  GAINED ACCESS TO REMOVED OUTBOARD FLAP HINGE FAIRING AND OUTBOARD FLAP BUTE DOOR. REMOVED AND REPLACED L/H ASYMMETRY/OVERSPEED DETECTOR UNIT AND REPLACED WITH A REPAIRED UNIT. PERFORMED OPERATIONS CHECK OF THE FLAP SYSTEM, NO DEFECT NOTED. SYSTEM OPERATIONS CHECKED GOOD. WORK PERFORMED IAW CL-650 AMM 27-51-07-000-801¿ AND 27-51-07-720-801. INSTALLED ASYMMETRY/OVERSPEED DETECTOR UNIT WAS REPAIRED AT MOOG AIRCRAFT GROUP, CERTIFICATE NUMBER ND13344K, UNDER WORK ORDER NUMBER 5800712969, DATED 19 JUN, 2023.  GAINED ACCESS TO REMOVED OUTBOARD FLAP HINGE FAIRING AND OUTBOARD FLAP BUTE DOOR REMOVED AND REPLACED R/H ASYMMETRY/OVERSPEED DETECTOR UNIT AND REPLACED WITH A REPAIRED UNIT. PERFORMED OPERATIONS CHECK OF THE FLAP SYSTEM, NO DEFECT NOTED. SYSTEM OPERATIONS CHECKED GOOD. WORK PERFORMED IAW CL-650 AMM 27-51-07-000-801¿ AND 27-51-07-720-801. INSTALLED ASYMMETRY/OVERSPEED DETECTOR UNIT WAS REPAIRED AT MOOG AIRCRAFT GROUP, CERTIFICATE NUMBER ND13344K, UNDER WORK ORDER NUMBER 5800712125, DATED 24 FEB 2023.
